# SDR DALA2023091507603

- Difficulty date: September 14, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 113,862 hours, 16,874 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 ATTENDANT PANEL SWITCH LIGHT INOP - SWITCH STILL OPERATES / LOCATIONS:DOOR. CORRECTIVE ACTION: OPS CHECK OF 2L DOOR WARNING LIGHT PER B767 AMM 52-71. ALL CHECKS NML (2969668)
